# SDR 98ZZZX2180

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9921H
- Make and model: Cessna 182R
- Aircraft serial: 18268114
- System (JASC): 2571 · Battery Box Structure
- Part: Support
- Part number: 07120591
- Condition: Failed
- Location: Battery
- Part time: 3,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BATTERY SUPPORT BRACKETS WERE FOUND BROKEN DURING AN ANNUAL INSPECTION.  THESE SUPPORT BRACKETS ARE ONLY INSTALLED WITH THE MANIFOLD BATTERY INSTALLATION.  ITEM 12 OF PART'S LIST.
